Integral representation of bounded and absolutely integrable functions

Kamel Al-Khaled

Research output: Contribution to journalArticle

Abstract

In this paper, we obtain an integral representation formula for an even function, as a consequence, we show that if the function satisfying some conditions over (0, 1) then it is completely characterized by its value in the neighborhood of 1.

Original languageEnglish
Pages (from-to)25-31
Number of pages7
JournalActa Mathematica Academiae Paedagogicae Nyiregyhaziensis
Volume16
Publication statusPublished - 2000

    Fingerprint

Keywords

  • Expansion
  • Integrable functions
  • Integral representation

ASJC Scopus subject areas

  • Mathematics(all)

Cite this